Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Apr 24, 2013, 8:21 PM EDT for 6 counties in Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2013, 8:21 PM EDT (00:21 UTC)
- Expired
- Apr 24, 2013, 9:15 PM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
Counties Centre County, PA, Clinton County, PA, Lycoming County, PA, Snyder County, PA, Tioga County, PA, Union County, PA
The radar
The State College radar (KCCX), 90 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
639
WWUS81 KCTP 250021
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT WED APR 24 2013
PAZ006-012-018-019-026-027-037-041-045-046-049-050-250115-
HUNTINGDON PA-MIFFLIN PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-POTTER PA-SNYDER PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-TIOGA PA-UNION PA-
821 PM EDT WED APR 24 2013
...SHOWERS WITH STRONG WESTERLY WIND GUSTS WILL AFFECT EASTERN
CENTRE...EASTERN CLINTON...LYCOMING...NORTHEASTERN HUNTINGDON...
NORTHEASTERN MIFFLIN...SOUTHEASTERN POTTER...TIOGA...UNION AND
WESTERN SNYDER COUNTIES...
AT 816 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
LAWRENCEVILLE TO SKI SAWMILL SKI AREA TO MILL HALL TO TUSSEY MOUNTAIN
SKI AREA...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS...AND FOR UP TO
30 MINUTES IN THEIR WAKE. THESE SHOWERS WILL AFFECT MCELHATTAN...
TROUT RUN...MCCALL DAM STATE PARK...MONTOURSVILLE AND NEW BERLIN.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX...PENNSYLVANIA MILITARY MUSEUM...SKI SAWMILL SKI AREA...
TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY...LOCK HAVEN
UNIVERSITY AND MANSFIELD UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 151 AND 209...I-99 BETWEEN MILE MARKERS 67
AND 85...I-180 BETWEEN MILE MARKERS 16 AND 29.
LAT...LON 4161 7687 4159 7682 4149 7678 4117 7682
4114 7690 4106 7687 4072 7705 4064 7809
4142 7767 4200 7759 4200 7693
$$
FORECASTER: LAMBERT/RADZANOWSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Apr 24, 7:15 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 24, 7:15 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 715 PM EDT WED APR 24 2013 .SYNOPSIS... A COLD FRONT WILL PUSH ACROSS THE REGION THROUGH EARLY TONIGHT...BRINGING A FEW ADDITIONAL SHOWERS TO MOST LOCATIONS. BEHIND THIS FRONT TEMPERATURES WILL QUICKLY FALL WITH GUSTY NORTHWEST WINDS. THURSDAY WILL BE COOL WITH SCATTERED RAIN AND A FEW SNOW SHOWERS OVER THE NORTHWEST MOUNTAINS. DRY WEATHER WITH A SLOW WARMING TREND WILL BEGIN ON FRIDAY AND CONTINUE THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A WELL-DEFINED...SHARP COLD FRONT EXTENDED FROM NEAR KELZ...SOUTH TO KFIG AND KJST AT 23Z. A 5-10 MILES WIDE BAND OF GUSTY SHOWERS ACCOMPANIED THE CFROPA...FOLLOWED BY A QUICK 10-15F DROP IN TEMPS WITHIN AN HOUR OF ITS PASSAGE. THIS FRONT WILL MARCH STEADILY EAST ACROSS THE CENTRAL MTNS EARLY THIS EVENING AT 30-35 KTS AND MOVE THROUGH THE SUSQ VALLEY BETWEEN 0130Z AND 03Z THUR. EARLIER LINE OF STRONG TSRA /WITH A FEW LOCALIZED SVR TSRA/BOWING LINE SEGMENTS AND DAMAGING WIND GUSTS/ HAS WEAKENED DRAMATICALLY AS IT APPROACHED THE MORE STABLE LLVL AIR ACROSS THE SUSQ VALLEY. STILL...SHOWERS WILL BE ABLE TO MIX DOWN SOME GUSTS UP TO 35 KTS ACROSS THE LOWER SUSQ VALLEY AND ECENT MTNS OVER THE NEXT HOUR. SHOWERS TRAILING THE CFRONT ACROSS LAKE ERIE AND NWRN PENN WILL LIKELY MIX WITH THEN CHANGE AS SOME SNOW SHOWERS ACROSS THE WRN AND NRN MTNS EARLY TONIGHT AS TEMPS FALL THROUGH THE 30S AFTER DUSK. LOOK FOR TEMPERATURES TO QUICKLY DROP INTO THE 40S LATER THIS EVENING FROM WEST TO EAST ACROSS THE CENTRAL MTNS AND SUSQ VALLEY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... POST FRONTAL NORTHWEST WINDS AND CAA WILL MAKE FOR A COOL DAY WITH BELOW AVERAGE TEMPERATURES ACROSS THE REGION. SHOWERS WILL FORM ACROSS THE NW MOUNTAINS IN THE AFTERNOON AND THE HIGHER ELEVATIONS WILL SEE GRAUPEL OR SNOW FALL WITH SOME OF THE HEAVIER CELLS. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... BROAD CYCLONIC FLOW OVER MUCH OF NORTH AMERICA WILL BEGIN TRANSITIONING INTO A ZONAL FLOW PATTERN AT THE START OF THE LONG TERM PERIOD. THE UPPER FLOW PATTERN IS THEN FORECAST TO BEGIN RE-AMPLIFYING BY LATE IN THE WEEKEND WITH A LONGWAVE RIDGE BUILDING ALONG THE APPALACHIANS...DOWNSTREAM OF UPPER TROFFING DEVELOPING ALONG THE NORTHERN AND CENTRAL ROCKIES. THIS UPPER FLOW PATTERN WILL SUPPORT AN ELONGATED SFC HIGH FROM THE CANADIAN MARITIMES SOUTHWARD INTO THE CAROLINAS THROUGH THE LONG TERM PERIOD. THIS WILL PROVIDE NEAR TO SLIGHTLY BELOW NORMAL TEMPS DEPENDING ON DAILY CLOUD COVER....AND NEAR TO SLIGHTLY ABOVE NORMAL TEMPS ALONG WITH LITTLE TO IF ANY PRECIPITATION THROUGH THE PERIOD. && .AVIATION /23Z WEDNESDAY THROUGH MONDAY/... STRONG COLD FRONT PUSHING EAST ACROSS THE ALLEGHENIES EARLY THIS EVENING ACCOMPANIED BY AN EXTENSIVE /ALBEIT NARROW/ LINE OF SHRA WITH BRIEF MVFR CIGS/VSBYS AND WESTERLY WIND GUSTS OF 30-35 KTS. BEHIND THE FRONT EXPECT DETERIORATING CONDS AS COLD AIR RUSHES IN. EXPECT QUICK WINDS SHIFTS TO NW AS FRONT CROSSES JST...THEN AOO AND UNV IN THE NEXT HOUR. WIDESPREAD SHOWERS OF RAIN /MIXING WITH OR CHANGING TO SNOW SHOWERS/ AND LOW CIGS WILL LEAD TO IFR CONDS ACROSS THE NW THROUGH THE EVENING HOURS. LINE OF WEAK CONVECTION IS ABOUT TO EXIT SOUTHEASTERN PARTS OF CWA. EXPECT MVFR TO LOCALIZED IFR VSBYS IN SHRA/ISOLD TSRA...WITH LOW- END VFR TO MVFR CIGS. NORTHWESTERLY FLOW BEHIND THE FRONT WILL CONTINUES INTO THURSDAY. EXPECT MVFR CIGS TO LINGER ACRS WRN TAF SITES /BFD AND JST/...WITH VFR CONDS PREVAILING E OF THE ALLEGHENY FRONT. A STRETCH OF RELATIVELY QUIET WEATHER IS EXPECTED FOR THE END OF THE WEEK INTO NEXT WEEK. .OUTLOOK... THU...SCT -SHRA/MVFR CIGS WEST. VFR ELSEWHERE. FRI-MON...GENERALLY VFR. NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ROSS/LAMBERT NEAR TERM...ROSS/LAMBERT SHORT TERM...ROSS LONG TERM...DEVOIR/GARTNER AVIATION...GARTNER/LAMBERT
Hazardous weather outlook, Apr 24, 7:56 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 756 PM EDT WED APR 24 2013 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-260000- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 756 PM EDT WED APR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RXR
In the hours before
Special weather statement, Apr 24, 5:12 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 PM EDT WED APR 24 2013
PAZ037-041-042-045-046-053-242215-
COLUMBIA PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
512 PM EDT WED APR 24 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LYCOMING...
NORTHWESTERN COLUMBIA...SOUTHEASTERN CLINTON...SOUTHEASTERN TIOGA AND
SULLIVAN COUNTIES THROUGH 615 PM EDT...
AT 509 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RALSTON TO SALLADASBURG TO CARROLL...MOVING EAST AT 50 MPH.
WESTERLY WIND GUSTS BETWEEN 40 AND 50 MPH ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT WILLIAMSPORT...MONTOURSVILLE...
PICTURE ROCKS...LAIRDSVILLE...BIGGERTOWN AND RICKETTS GLEN STATE
PARK.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 118.
LAT...LON 4131 7631 4120 7632 4114 7664 4118 7680
4116 7688 4114 7690 4115 7696 4109 7698
4105 7735 4160 7704 4162 7688 4160 7685
4154 7621
FORECASTER: LAMBERTLocal storm report, Apr 24, 5:15 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT WED APR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
04/24/2013 CAMBRIA PA 911 CALL CENTER
WIRES REPORTED DOWN IN THE CITY OF JOHNSTOWN.
0445 PM TSTM WND DMG ALEXANDRIA 40.56N 78.10W
04/24/2013 HUNTINGDON PA 911 CALL CENTER
TREES REPORTED DOWN ON OLD ROUTE 22 IN PORTER TWP.
0451 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
04/24/2013 HUNTINGDON PA 911 CALL CENTER
TREED REPORTED DOWN ON COLD SRPINGS ROAD.
&&
EVENT NUMBER CTP1300045 CTP1300047 CTP1300046
EVANEGOSpecial weather statement, Apr 24, 5:32 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 PM EDT WED APR 24 2013
PAZ019-028-045-046-049>053-056>059-063-242230-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-JUNIATA PA-LEBANON PA-MONTOUR PA-
NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA-
532 PM EDT WED APR 24 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL JUNIATA...
COLUMBIA...DAUPHIN...EAST CENTRAL CENTRE...LEBANON...MONTOUR...
NORTHERN CUMBERLAND...NORTHUMBERLAND...PERRY...SNYDER...SOUTH CENTRAL
LYCOMING...SOUTHEASTERN CLINTON...UNION AND WESTERN SCHUYLKILL
COUNTIES...
AT 527 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CARROLL TO MCALISTERVILLE TO BLAIN...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT ELIMSPORT...MCEWENSVILLE...EXCHANGE...JERSEYTOWN...
ORANGEVILLE AND FREDERICKSBURG.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE HERSHEY PARK...KNOEBELS...
CITY ISLAND...BUCKNELL...BLOOMSBURG UNIVERSITY...PENN STATE COLLEGE
OF MEDICINE AND PENN STATE SCHUYLKILL.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-80 BETWEEN MILE MARKERS 188 AND
247...I-81 BETWEEN MILE MARKERS 52 AND 131...I-83 BETWEEN MILE
MARKERS 41 AND 50...I-180 BETWEEN MILE MARKERS 1 AND 7...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...STATE HIGHWAY 147...ROUTE 11...ROUTE 11/15...ROUTE 15...
ROUTE 22...ROUTE 209...ROUTE 322...ROUTE 322/22...ROUTE 422...ROUTE
522...STATE ROAD 45...STATE ROAD 61...STATE ROAD 501.
LAT...LON 4060 7615 4052 7621 4049 7643 4040 7629
4024 7639 4023 7645 4023 7761 4061 7737
4067 7736 4069 7730 4070 7735 4115 7724
4115 7623 4096 7621 4091 7608
FORECASTER: RHG/BLLocal storm report, Apr 24, 5:43 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 PM EDT WED APR 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
04/24/2013 CAMBRIA PA 911 CALL CENTER
WIRES REPORTED DOWN IN THE CITY OF JOHNSTOWN.
0445 PM TSTM WND DMG ALEXANDRIA 40.56N 78.10W
04/24/2013 HUNTINGDON PA 911 CALL CENTER
TREES REPORTED DOWN ON OLD ROUTE 22 IN PORTER TWP.
0451 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
04/24/2013 HUNTINGDON PA 911 CALL CENTER
TREED REPORTED DOWN ON COLD SRPINGS ROAD.
0530 PM TSTM WND DMG MERCERSBURG 39.83N 77.90W
04/24/2013 FRANKLIN PA 911 CALL CENTER
TREES AND WIRES DOWN ON MAIN ST.
0540 PM TSTM WND DMG GREENCASTLE 39.79N 77.73W
04/24/2013 FRANKLIN PA 911 CALL CENTER
TREES REPORTED DOWN.
&&
EVENT NUMBER CTP1300045 CTP1300047 CTP1300046 CTP1300048 CTP1300049
EVANEGOSpecial weather statement, Apr 24, 6:11 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 PM EDT WED APR 24 2013
PAZ036-056-057-059-063>066-242245-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-LANCASTER PA-LEBANON PA-
PERRY PA-YORK PA-
611 PM EDT WED APR 24 2013
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT ADAMS...CUMBERLAND...
EASTERN FRANKLIN...NORTHWESTERN LANCASTER...SOUTHERN DAUPHIN...
SOUTHERN LEBANON...SOUTHERN PERRY AND YORK COUNTIES...
AT 607 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
VALLEY GREEN TO WELLSVILLE TO BIGLERVILLE TO 10 MILES SOUTHEAST OF
SMITHSBURG...MOVING NORTHEAST AT 60 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT CAMPBELLTOWN...LEBANON...RICHLAND AND MAYTOWN.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE HARRISBURG INTERNATIONAL
AIRPORT...HERSHEY PARK...GETTYSBURG NATIONAL MILITARY PARK AND CITY
ISLAND.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 195 AND 281...I-81 BETWEEN
MILE MARKERS 7 AND 75...I-83 BETWEEN MILE MARKERS 3 AND 50...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 30...ROUTE
322...ROUTE 322/22...ROUTE 422...STATE ROAD 94...STATE ROAD 97...
STATE ROAD 501.
LAT...LON 3998 7781 4023 7767 4039 7626 4030 7612
3991 7639 3971 7675 3972 7766
FORECASTER: EVANEGOSpecial weather statement, Apr 24, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT WED APR 24 2013
PAZ006-012-018-019-026-027-037-041-045-046-049-050-250115-
HUNTINGDON PA-MIFFLIN PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-POTTER PA-SNYDER PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-TIOGA PA-UNION PA-
821 PM EDT WED APR 24 2013
...SHOWERS WITH STRONG WESTERLY WIND GUSTS WILL AFFECT EASTERN
CENTRE...EASTERN CLINTON...LYCOMING...NORTHEASTERN HUNTINGDON...
NORTHEASTERN MIFFLIN...SOUTHEASTERN POTTER...TIOGA...UNION AND
WESTERN SNYDER COUNTIES...
AT 816 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
LAWRENCEVILLE TO SKI SAWMILL SKI AREA TO MILL HALL TO TUSSEY MOUNTAIN
SKI AREA...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS...AND FOR UP TO
30 MINUTES IN THEIR WAKE. THESE SHOWERS WILL AFFECT MCELHATTAN...
TROUT RUN...MCCALL DAM STATE PARK...MONTOURSVILLE AND NEW BERLIN.
OTHER NOTABLE LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX...PENNSYLVANIA MILITARY MUSEUM...SKI SAWMILL SKI AREA...
TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY...LOCK HAVEN
UNIVERSITY AND MANSFIELD UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 151 AND 209...I-99 BETWEEN MILE MARKERS 67
AND 85...I-180 BETWEEN MILE MARKERS 16 AND 29.
LAT...LON 4161 7687 4159 7682 4149 7678 4117 7682
4114 7690 4106 7687 4072 7705 4064 7809
4142 7767 4200 7759 4200 7693
FORECASTER: LAMBERT/RADZANOWSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:25 PM EDT | Special Weather Statement | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 65 min |
| Apr 24, 8:27 PM EDT | Special Weather Statement | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 63 min |
| Apr 24, 9:04 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Snyder, Sullivan, Union | 71 min |
| Apr 24, 9:38 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Schuylkill | 67 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.